It's been just over 2 years since I last had pred but I know exactly how you feel! I went through a stage of sobbing at my desk at work for no reason! Once I explained it to my work mates, they were really cool and would give me a hug and then just keep talking to me normally. I used to also wake up feeling really down. Then at night I'd be all hyperactive and unable to sleep.
What amount of pred are you on now? You probably will just have to ride it out as it has to be tapered at the rate your Dr suggests. My advice is to ride it out but keep telling yourself that it is just the pred talking when you feel down or start crying. It isn't you, it's just the pred and all this will pass and you'll be ok. The other thing is to tell/warn those around you about
the pred. My work friends adapted really quickly to the fact that I could start sobbing at my desk for no reason. They didn't take it personally and knew it was just the drugs and not an underlying issue. I also made sure my family and close friends were warned as I did some crying and got a bit snappish with them from time to time.
That helped me cope with it better. Morning depression? Common Pred side effect. Hyperactive? Pred - check. Crying? Pred - check. Eating everything in sight? Pred - check. I think that simply realising it is the pred and not you is half the battle.
Hopefully you'll taper off it soon and then you'll feel a lot better